Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the remainder in the approximate evaluation of the probability in the symmetrical case of James Bernoulli's theorem


Author: C. D. Olds
Journal: Bull. Amer. Math. Soc. 43 (1937), 806-812
DOI: https://doi.org/10.1090/S0002-9904-1937-06646-8
MathSciNet review: 1563641
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06646-8